Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

190 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Doctors waiting to answer your question

Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

...and 18,000+ more Doctors from across the world

Showing results for :

Does vyvanse increase fertility

Premium Questions

doctor1 MD

recently thought of trying Vyvanse as I've been hearing about positive results from a few clients over ... in general etc, etc etc--just continue to increase in number and intensity. It's just so disruptive ...

doctor1 MD

how to increase fertility ...

doctor1 MD

i did continuous masturbation , whether it affect my birth giving ability and wat i to do to increase my birth giving ability ...

doctor1 MD

masturbation. So in order to increase my sexual stamina I started practising the start and stop technique ...

doctor1 MD

I was taking 70 mg Vyvanse once a day. It didn't seem to help, so I (on my own) increased the amount I took to two 70mg daily. That was such an improvement. Since I increased the amount I took, I ...

Public Forum Discussions

doctor1 MD

Hi, I take 70 mg Vyvanse per day for my ADD. My wife and I are trying to get pregnant. I ve read that because it is an amphetamine, it will decrease my fertility. How long would I have to go off of it for my ...

doctor1 MD

Hi I was Rx Vyvance 50mg for my ADD. My health history is migraine headaches with symptoms of optical spots, sensitivity to light, numbness bilaterally in the fingers, hands, as well as my lower jaw. With these types of migraines, is it safe to...

doctor1 MD

I have recently been prescribed Vyvanse and my doctor has started me on 20mg and said he will work me up as needed. Yesterday I took one 20mg pill at 11:30am and found that it felt like it had worn ...

doctor1 MD

I just started taking 15mg of Vyvanse for adult ADD. I have tried Ritalin which did not work, and Adderall which gave me panic attacks. I have noticed some improvement while taking Vyvanse, but I am ...

doctor1 MD

Hi I am a 24 year old male medical school student. I have been taking vyvanse for the past 6-8months or so. Correlating with taking the vyvanse i have been experiencing blood in my stool frequently ...

doctor1 MD

My brother is on 70mg of Vyvanse and has been taking them like he was eating candy. I stayed ... to be fertile. If it helps any to know, when he stopped taking them he always felt sick, depressed, very angry ...

doctor1 MD

that has been persistant since the cold began. My Vyvanse was increased to 50 mg on December 18...Can my ...I am a 49 year old woman and was recently diagnosed with ADHD and take 50 mg of Vyvanse . I had ...

doctor1 MD

35. Can you suggest anything I can do to increase my fertility as I have heard that one is most fertile having had a baby? ...

doctor1 MD

% ( rapide 10% slow 30% non progress 20% and 50% immotile ... please i want some medicin to increase ...

doctor1 MD

that I can gain a little bit of weight to increase my chances. won t this tablets affect my fertility or my chances? if yes then what should I use instead for my weight and pregnancy and for His fertility ...

Mobile Questions and Answers

doctor1 MD

Hello dear,welcome to healthcare magic forum. This drug Is mainly metabolized mainly by liver enzymes.grape juice inhibits this enzyme.so blood level will increase. Hope you got cleared. Ok and take care.

doctor1 MD

You can increase dose by 10-20mg/day every week not to exceed 70mg per day and can be divided into morning and evening dose. Avoid afternoon dose as it has potential for insomnia therefore could affect your daily activities. Morning dose not too troublesome. Take with or without food.

doctor1 MD

hello. yes, increased blood pressure is one of the side effects (though not very common) of vyvanse. but your high blood pressure can be due to other causes. so take anti-hypertensive medications and it still the pressure does not get into normal range, contact your doctor for change of this medication vyvanse. regards